# SDR ZW0A0103204

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- Aircraft time: 29,619 hours, 4,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80761
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS MISSING AT SEAT ROW 3.  INSTALLED NEW FLEX LAMP.  CHECK-C 5-12-01 LAX.
